| Model Number |
21-7343-24 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/09/2022
Type of Reportable Event
Malfunction
Event or Problem Description
(3/3 reference (b)(4) for related complaints) (documenting 1/1 leaking at the side port) per email: nurses are reporting leaking tubing on the milrinone patients.Three instances of leaking at the filter and one instance of leaking from the side port of the tubing.The cadd tubing number is 21-7343-24 and the lot# is 4232329.
Additional Manufacturer Narrative
No product or photographic evidence were provided to aid in this investigation.The complaint report offered insufficient details to determine whether this product functioned as intended, or was used in a manner consistent with its instructions for use (ifu) or failed to meet product specifications.Lacking any additional evidence, this complaint has been closed as unconfirmed.If the product is returned, smiths medical will reopen this complaint for further investigation.A manufacturing dhr review was not performed because the results of the complaint investigation do not indicate a problem with the manufacture of the device.